Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 59, NWS Tulsa, OK

March 24, 2005Mayes County, Rogers County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 24, 2005, 10:41 PM CST for Mayes County, Rogers County, Oklahoma. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 24, 2005, 10:41 PM CST (04:41 UTC)
Expired
Mar 25, 2005, 12:00 AM CST
In force
79 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Mayes County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 24 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 24, 5:35 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 338 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1467 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
338 m²/s²
0-3 km storm-relative helicity
386 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 250441
SVRTSA
OKC097-131-250600-
/O.NEW.KTSA.SV.W.0059.050325T0441Z-050325T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1041 PM CST THU MAR 24 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MAYES COUNTY IN NORTHEAST OKLAHOMA
  ROGERS COUNTY IN NORTHEAST OKLAHOMA

* UNTIL MIDNIGHT CST

* AT 1040 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES      
  WEST OF FOYIL TO 3 MILES EAST OF INOLA...MOVING NORTHEAST AT 45    
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FOYIL...
  CHOUTEAU...PRYOR...ADAIR...LOCUST GROVE...SALINA...PENSACOLA AND
  SPAVINAW.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3642 9567 3607 9553 3610 9512 3625 9501
      3652 9508

$$
2 follow-up statements
000 
WWUS54 KTSA 250502
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CST THU MAR 24 2005

OKC131-250511-
/O.CAN.KTSA.SV.W.0059.000000T0000Z-050325T0600Z/
ROGERS OK-
1101 PM CST THU MAR 24 2005

...THE SEVERE THUNDERSTORM WARNING FOR ROGERS COUNTY HAS BEEN
CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE COUNTY.

LAT...LON 3649 9541 3608 9541 3610 9512 3625 9501
      3652 9508

$$

OKC097-250600-
/O.CON.KTSA.SV.W.0059.000000T0000Z-050325T0600Z/
MAYES OK-
1101 PM CST THU MAR 24 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL MIDNIGHT CST FOR
MAYES COUNTY...

AT 1057 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
NORTHWEST OF ADAIR TO 4 MILES SOUTHWEST OF PRYOR...MOVING NORTHEAST
AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ADAIR...LOCUST
GROVE...SALINA...STRANG...ROSE...PENSACOLA AND SPAVINAW.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.


LAT...LON 3649 9541 3608 9541 3610 9512 3625 9501
      3652 9508

$$
000 
WWUS54 KTSA 250515
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CST THU MAR 24 2005

OKC097-250525-
/O.CAN.KTSA.SV.W.0059.000000T0000Z-050325T0600Z/
MAYES OK-
1115 PM CST THU MAR 24 2005

...THE SEVERE THUNDERSTORM WARNING FOR MAYES COUNTY HAS BEEN
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE 
ACROSS NORTHERN MAYES COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY
MORNING FOR EASTERN OKLAHOMA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 400 AM CST FRIDAY MORNING FOR NORTHWESTERN
ARKANSAS AND EASTERN OKLAHOMA.

LAT...LON 3649 9541 3608 9541 3610 9512 3625 9501
      3652 9508

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 10:10 PM CST, 31 minutes earlier.

Area forecast discussion, Mar 24, 10:10 PM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CST THU MAR 24 2005

.MESOSCALE UPDATE...
SMALL BOW SEGMENT MOVING THROUGH WAGONER COUNTY IS SHOWING SOME 30
TO 40 KNOT WINDS AT 1100 FEET AGL.  AN EXPERIMENTAL GUST CALCULATION
SUGGESTS PEAK WINDS OF 30 TO 40 MPH...SO STRONG GUSTS ARE
LIKELY...BUT FOR NOW WE ARE STILL FOCUSED ON THE HAIL POTENTIAL
UNLESS SOMETHING CHANGES.  THE POTENTIAL FOR GUSTS TO REACH THE
GROUND SHOULD BE LESS AS THE STORMS GET FURTHER EAST.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...SEVERE THUNDERSTORM WATCH NUMBER 77 IN EFFECT FOR ALL OF
EASTERN OKLAHOMA UNTIL 1 AM.
AR...SEVERE THUNDERSTORM WATCH NUMBER 78 IN EFFECT FOR ALL OF
NORTHWEST ARKANSAS UNTIL 4 AM.

&&
Hazardous weather outlook, Mar 24, 9:05 PM CST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
905 PM CST THU MAR 24 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
905 PM CST THU MAR 24 2005

...SEVERE THUNDERSTORMS MOVING ACROSS THE REGION...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
 	AREA...ALL OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST
		ARKANSAS.
	ONSET...ONGOING...ENDING AROUND 3AM.

DISCUSSION...
A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS MUCH OF
EASTERN OKLAHOMA AND WESTERN ARKANSAS TONIGHT.  ELEVATED INSTABILITY
OF 500 TO 1000 J/KG IS IN PLACE ACROSS THE AREA.  THE STORMS ARE
ORGANIZING ON A COLD FRONT IN MODERATE TO STRONG DEEP LAYER SHEAR.
HAIL WILL BE THE PRIMARY THREAT WITH THE STORMS.  THE ACTIVITY WILL
BEGIN TO WEAKEN AND OR EXIT THE AREA AROUND 3AM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS ACTIVATE PER YOUR LOCAL PLANS WHEN
UNDER A WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
IT NOW APPEARS THAT THE FRONT WILL BE SOUTH OF THE AREA FRIDAY...
KEEPING THE THREAT OF THUNDERSTORMS SOUTH AND EAST OF THE AREA. AN
UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH THE AREA OVER THE
WEEKEND...CAUSING WIDESPREAD RAIN TO DEVELOP SATURDAY INTO SATURDAY
NIGHT. SUFFICIENT ELEVATED INSTABILITY WILL BE PRESENT FOR A FEW
EMBEDDED THUNDERSTORMS OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS...BUT ARE NOT EXPECTED TO BE SEVERE. ANOTHER UPPER SYSTEM
WILL MOVE TOWARD THE AREA BY MID WEEK...BRINGING THE NEXT CHANCE OF
THUNDERSTORMS TUESDAY AND WEDNESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 24, 9:48 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
948 PM CST THU MAR 24 2005

OKZ060-064-250445-
CREEK OK-TULSA OK-
948 PM CST THU MAR 24 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     TULSA AND CREEK

AT 948 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTHWEST OF KELLYVILLE...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...GRAY...TULSA...SAND
SPRINGS...JENKS...BROKEN ARROW...KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING ONE HALF INCH HAIL.
MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 24, 9:53 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
953 PM CST THU MAR 24 2005

OKZ057-250430-
CRAIG OK-
953 PM CST THU MAR 24 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CST
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     CRAIG

AT 953 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHEAST OF CENTRAILIA...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HOLLOW...PYRAMID CORNERS...
BLUEJACKET...CENTRAILIA AND WELCH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
Local storm report, Mar 24, 9:55 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
955 PM CST THU MAR 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     HAIL             3 NE VAN BUREN          35.47N 94.31W
03/24/2005  0.75 INCH        CRAWFORD           AR   STORM CHASER

&&

NMK
Special weather statement, Mar 24, 10:02 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1002 PM CST THU MAR 24 2005

ARZ011-019-020-250500-
CRAWFORD AR-FRANKLIN AR-MADISON AR-
1002 PM CST THU MAR 24 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     MADISON AND CRAWFORD

IN WEST CENTRAL ARKANSAS
     FRANKLIN

AT 1002 PM CST...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
MOVING THROUGH MADISON CRAWFORD AND FRANKLIN COUNTY.  THESE
THUNDERSTORMS ARE CAPABLE OF PRODUCING ONE HALF INCH HAIL AND
WIND GUSTS TO 40 MILES AN HOUR.
Special weather statement, Mar 24, 10:27 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1027 PM CST THU MAR 24 2005

ARZ001-010-250530-
BENTON AR-WASHINGTON AR-
1027 PM CST THU MAR 24 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     BENTON AND WASHINGTON

AT 1027 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF PEA RIDGE TO 7 MILES WEST OF
SILOAM SPRINGS...MOVING EAST AT 45 MPH. THIS LINE OF THUNDERSTORMS
WILL MOVE THROUGH BENTON AND WASHINGTON COUNTIES BY 1130 PM.
THE THUNDERSTORMS ARE CAPABLE OF PRODUCING SMALL HAIL AND WINDS
OF 40 MILES AN HOUR.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 24, 10:39 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CST THU MAR 24 2005

OKZ054>055-059-064>065-250545-
CREEK OK-OKFUSKEE OK-OSAGE OK-PAWNEE OK-WASHINGTON OK-

THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 77 FOR THE FOLLOWING AREAS

IN OKLAHOMA THIS CANCELS 5 COUNTIES

IN EAST CENTRAL OKLAHOMA

OKFUSKEE

IN NORTHEAST OKLAHOMA

CREEK                 OSAGE                 PAWNEE
WASHINGTON

THIS INCLUDES THE CITIES OF...PAWHUSKA...BARTLESVILLE...OKEMAH...
PAWNEE AND SAPULPA

ARZ001>002-010>011-019>020-029-251000-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-
MADISON AR-SEBASTIAN AR-WASHINGTON AR-

SEVERE THUNDERSTORM WATCH NUMBER 78 REMAINS VALID UNTIL 4 AM CST
FOR THE FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES

IN NORTHWEST ARKANSAS

BENTON                CARROLL               CRAWFORD
MADISON               WASHINGTON

IN WEST CENTRAL ARKANSAS

FRANKLIN              SEBASTIAN

THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...OZARK...
CHARLESTON...BERRYVILLE...EUREKA SPRINGS...FORT SMITH...
VAN BUREN...FAYETTEVILLE...SPRINGDALE AND HUNTSVILLE

OKZ049-053-056>058-060>063-066>076-250700-
ADAIR OK-CHEROKEE OK-CHOCTAW OK-CRAIG OK-DELAWARE OK-
HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH OK-MAYES OK-
MUSKOGEE OK-NOWATA OK-OKMULGEE OK-OTTAWA OK-
PITTSBURG OK-PUSHMATAHA OK-ROGERS OK-SEQUOYAH OK-
TULSA OK-WAGONER OK-

SEVERE THUNDERSTORM WATCH NUMBER 77 REMAINS VALID UNTIL 1 AM CST
FOR THE FOLLOWING AREAS

IN OKLAHOMA THIS WATCH INCLUDES 20 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE              MUSKOGEE              SEQUOYAH

IN NORTHEAST OKLAHOMA

ADAIR                 CRAIG                 DELAWARE
MAYES                 NOWATA                OKMULGEE
OTTAWA                ROGERS                TULSA
WAGONER

IN SOUTHEAST OKLAHOMA

CHOCTAW               HASKELL               LATIMER
LE FLORE              MCINTOSH              PITTSBURG
PUSHMATAHA

THIS INCLUDES THE CITIES OF...CHECOTAH...EUFAULA...CLAREMORE...
CATOOSA...SALLISAW...JAY...HUGO...TAHLEQUAH...STIGLER...NOWATA...
CHOUTEAU...MUSKOGEE...STILWELL...MARIETTA...WESTVILLE...TULSA...
WAGONER...COWETA...MCALESTER...ANTLERS...CLAYTON...POTEAU...
WILBURTON...OKMULGEE...HENRYETTA...MIAMI AND VINITA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 6:24 PM CSTSevere Thunderstorm WarningTSAPittsburg66 min
Mar 24, 7:08 PM CSTSevere Thunderstorm WarningTSANowata, Osage, Washington67 min
Mar 24, 7:09 PM CSTSevere Thunderstorm WarningTSAHaskell66 min
Mar 24, 7:20 PM CSTSevere Thunderstorm WarningTSATulsa40 min
Mar 24, 7:21 PM CSTSevere Thunderstorm WarningTSAMcIntosh54 min
Mar 24, 7:23 PM CSTSevere Thunderstorm WarningTSAOkmulgee67 min
Mar 24, 7:24 PM CSTSevere Thunderstorm WarningTSALatimer66 min
Mar 24, 7:25 PM CSTSevere Thunderstorm WarningTSAPittsburg65 min
Mar 24, 7:30 PM CSTSevere Thunderstorm WarningTSARogers75 min
Mar 24, 7:31 PM CSTSevere Thunderstorm WarningTSAPawnee59 min
Mar 24, 7:36 PM CSTSevere Thunderstorm WarningTSACreek55 min
Mar 24, 7:41 PM CSTSevere Thunderstorm WarningTSAMuskogee64 min
Mar 24, 7:47 PM CSTSevere Thunderstorm WarningTSACraig58 min
Mar 24, 7:49 PM CSTSevere Thunderstorm WarningTSAPushmataha56 min
Mar 24, 7:58 PM CSTSevere Thunderstorm WarningTSATulsa62 min
Mar 24, 8:11 PM CSTSevere Thunderstorm WarningTSAHaskell, LeFlore64 min
Mar 24, 8:12 PM CSTSevere Thunderstorm WarningTSACherokee63 min
Mar 24, 8:12 PM CSTSevere Thunderstorm WarningTSANowata63 min
Mar 24, 8:14 PM CSTSevere Thunderstorm WarningTSAOsage62 min
Mar 24, 8:24 PM CSTSevere Thunderstorm WarningTSALatimer66 min
Mar 24, 8:27 PM CSTSevere Thunderstorm WarningTSASequoyah63 min
Mar 24, 8:30 PM CSTSevere Thunderstorm WarningTSAOttawa75 min
Mar 24, 8:38 PM CSTSevere Thunderstorm WarningTSAWashington67 min
Mar 24, 8:41 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers79 min
Mar 24, 8:45 PM CSTSevere Thunderstorm WarningTSACraig60 min
Mar 24, 8:51 PM CSTSevere Thunderstorm WarningTSATulsa69 min
Mar 24, 8:55 PM CSTSevere Thunderstorm WarningTSAWagoner80 min
Mar 24, 9:06 PM CSTSevere Thunderstorm WarningTSACreek, Okmulgee54 min
Mar 24, 9:12 PM CSTSevere Thunderstorm WarningTSALeFlore63 min
Mar 24, 9:24 PM CSTSevere Thunderstorm WarningTSADelaware81 min
Mar 24, 9:28 PM CSTSevere Thunderstorm WarningTSANowata62 min
Mar 24, 9:57 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers48 min
Mar 24, 10:09 PM CSTSevere Thunderstorm WarningTSATulsa66 min
Mar 24, 10:11 PM CSTSevere Thunderstorm WarningTSAMuskogee65 min
Mar 24, 10:13 PM CSTSevere Thunderstorm WarningTSACherokee, Wagoner65 min
Mar 24, 11:41 PM CSTSevere Thunderstorm WarningTSAAdair64 min
Mar 24, 11:54 PM CSTSevere Thunderstorm WarningTSASequoyah81 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.